JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE STABILITY OF THE JENSEN`S EQUATION IN A HILBERT MODULE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE STABILITY OF THE JENSEN`S EQUATION IN A HILBERT MODULE
Park, Chun-Gil; Park, Won-Gil;
  PDF(new window)
 Abstract
We prove the generalized Hyers-Ulam-Rassias stability of the invertible mapping in a Banach module over a unital Banach algebra, and prove the generalized Hyers-Ulam-Rassias stability of the Jensen`s functional equations in a Hilbert module over a unital -algebra.
 Keywords
stability;A-linear;Banach module over Banach algebra;Hilbert module over -algebra;
 Language
English
 Cited by
1.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
2.
APPROXIMATE BI-HOMOMORPHISMS AND BI-DERIVATIONS IN C*-TERNARY ALGEBRAS,;;

대한수학회보, 2010. vol.47. 1, pp.195-209 crossref(new window)
3.
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE JENSEN EQUATION IN DISTRIBUTIONS,;;

대한수학회논문집, 2011. vol.26. 2, pp.261-271 crossref(new window)
1.
ON THE HYERS-ULAM-RASSIAS STABILITY OF THE JENSEN EQUATION IN DISTRIBUTIONS, Communications of the Korean Mathematical Society, 2011, 26, 2, 261  crossref(new windwow)
 References
1.
Complete Normed Algebras, 1973.

2.
J. Math. Anal. Appl., 1999. vol.238. pp.305-315 crossref(new window)

3.
Mem. Amer. Math. Soc., 1995. vol.117. 559,

4.
Taiwanese J. Math., 2002. vol.6.

5.
Proc. Amer. Math. Soc., 1978. vol.72. pp.297-300 crossref(new window)

6.
Pitman Research Notes in Math. Ser., 1993. vol.290.